# SDR AALA201603249021

- Difficulty date: March 23, 2016
- Submitted: March 24, 2016
- Operation: Air carrier
- Aircraft: N973UY
- Make and model: Airbus A321-231
- Aircraft serial: 4893
- Aircraft time: 16,197 hours, 5,940 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: E5367175400000
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GNDED.  FLOOR PANEL 261AG LOCATED BETWEEN LAVATORIES D & E IS SOFT & SPONGY.  REPLACED FLOOR PANEL 261AG IAW AMM 53-42-12-400-002.
